My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.


Posted: | Report This Report Question |

I gave my child an antihistamine more than 12 hours ago. Now he has a fever. Is it OK to give him Children's Tylenol?

Related Topics: Acetaminophen, Fever

Answers From Experts & Organizations (1)

Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
6,856 Helpful Votes
Yes. It is OK to give your child Tylenol if they have taken an antihistamine. There are no drug interactions to be worried about between the two medications.

Always consult your pharmacist before giving your child over-the-counter medications. He/she can help you find the best product and advise you on how to give your child the proper dose.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

| Report This Report Answer

Was this helpful?


Thanks for your feedback.

17 of 18 found this helpful
Read the Original Article: Treating Colds and Flu: Ask the Pharmacist